# SDR 97ZZZX4469

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5510R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0066
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Splines
- Part number: 2441003F
- Condition: Sheared
- Location: Rt Mlg
- Part time: 6,252 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR PIVOT SPLINE SHEARED OFF DURING GEAR RETRACTION.  AIRCRAFT LANDED WITH GEAR-UP CONFIGURATION.  MINOR DAMAGE TO FUSELAGE UNDERCARRIAGE AND PROPELLER.  SUSPECT CAUSE - EXCEEDED LIFE CYCLES.  SUBMITTER RECOMMENDATION: AN AD ISSUED MAKING CESSNA SEB 90-1 MANDATORY AND RE-INSPECTION INTERVAL AT 500 HOURS.  REFER TO FAA SAFETY RECOMMENDATION 95.294.
